MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD CARELINK EXPRESS MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD CARELINK EXPRESS MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 2020B2
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the batteries inside the monitor exploded.The monitor was compromised and was no longer usable.No troubleshooting indicated.The monitor is expected to be replaced.There was no patient involvement.

Brand Name
CARELINK EXPRESS MONITOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key9231406
Report Number3004593495-2019-01116
Device Sequence Number19453944
Product Code NVZ
UDI-Device Identifier00643169107052
UDI-Public00643169107052
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2020B2
Device Catalogue Number2020B2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1